Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Locally quasi-unmixed Noetherian rings and ideals of the principal class

Louis Jackson Ratliff, Jr.

Vol. 52 (1974), No. 1, 185–205
Abstract

It is proved that a Noetherian ring R is locally quasi-unmixed if and only if, for each ideal B of the principal class in R,(Bi)a is height unmixed, for all i > 0, where Ia denotes the integral closure in R of an ideal I in R. Three applications are given.

Mathematical Subject Classification 2000
Primary: 13H10
Milestones
Received: 19 September 1973
Published: 1 May 1974
Authors
Louis Jackson Ratliff, Jr.